# SDR SWAA2018043021542

- Difficulty date: April 21, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 63,286 hours, 36,978 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 65C16820
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE GIRT LOOSE.  SECURED GIRT PER MM.
